Open Access
2011 Bounds of Solutions of Integrodifferential Equations
Zdeněk Šmarda
Abstr. Appl. Anal. 2011(SI1): 1-7 (2011). DOI: 10.1155/2011/571795


Some new integral inequalities are given, and bounds of solutions of the following integro-differential equation are determined: x'(t)-(t,x(t),0tk(t,s,x(t),x(s))s)=h(t), x(0)=x0, where h:R+R, k:R+2×R2R, :R+×R2R are continuous functions, R+=[0,).


Download Citation

Zdeněk Šmarda. "Bounds of Solutions of Integrodifferential Equations." Abstr. Appl. Anal. 2011 (SI1) 1 - 7, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1217.45005
MathSciNet: MR2795068
Digital Object Identifier: 10.1155/2011/571795

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top